Record number :
818718
Title of article :
Jacobson radical algebras with Gelfand–Kirillov dimension two over countable fields
Author/Authors :
Agata Smoktunowicz and Uzi Vishne، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2007
Pages :
13
From page :
839
To page :
851
Abstract :
It is shown that for every countable field K, there is a finitely generated graded Jacobson radical algebra over K of Gelfand–Kirillov dimension two. Examples of finitely generated Jacobson radical algebras of Gelfand–Kirillov dimension two over algebraic extensions of finite fields of characteristic 2 were earlier constructed by Bartholdi [L. Bartholdi, Branch Rings, thinned rings, tree enveloping rings, Israel J. Math. (in press)].
Journal title :
Journal of Pure and Applied Algebra
Serial Year :
2007
Link To Document :
بازگشت